# SDR 96ZZZM231

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9303K
- Make and model: Doug DC-9-83
- Aircraft serial: 49529
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Hold Down Track
- Condition: Corroded
- Location: Fs 1302-1281
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND CORROSION ON 'E' GALLEY AFT INBOARD HOLD DOWN TRACK, STATION 1302 TO STATION 1281.  REPLACED TRACK PER SRM 53-03, PAGE 10G.
